Sure hope I can look back 8 yrs too...congrats to you and Sara Anne! Just wondering if the side effects (mostly fatigue and fuzzy brain) can linger on for several more weeks or months? Of course, the fuzzy brain could just be the onset of Alzheimers I suppose, ha, ha! If the side effects do become problematic, I'll certainly contact my Uro. Thanks again!
2 years 7 months ago - 2 years 7 months ago#51054by Alan
For what I remember as it is almost 8 years ago, it took about 2 weeks to feel back close to normal. If your symptoms persist much longer I would certainly be calling my URO for some help in meds. A long those lines, if you are going to have more I would look at possibly changing the strength to 1/2, 1/3 or 1/4 as this should help in decreasing in intensity without affecting the efficacy.
DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
Finished up my initial 6-wk BCG induction course 2 weeks ago, and was wondering how long should I expect the side effects to linger long-term? Specifically...fatigue, frequency/urgency, mild burning and mild cramping?